# SDR SWAA2015072242131

- Difficulty date: July 1, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 57,214 hours, 33,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A592513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED BETWEEN BS 663 TO 685.  REPAIRED WEB IAW ER & EA.
